Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 339, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2006, 4:03 PM EDT for Bibb County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2006, 4:03 PM EDT (20:03 UTC)
- Expired
- Jun 26, 2006, 4:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Bibb County, GA
The radar
The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 865 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 262005
SVRFFC
GAC021-262030-
/O.NEW.KFFC.SV.W.0339.060626T2003Z-060626T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT MON JUN 26 2006
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BIBB COUNTY IN CENTRAL GEORGIA
* UNTIL 430 PM EDT
* AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
MACON...RUTLAND...ELBERTA...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CROSS
KEYS AND DRY BRANCH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS ACTIVITY. THIS RAIN WILL
LIKELY CAUSE BRIEF FLOODING OF LOW-LYING AND FLOOD PRONE AREAS IN
THE MACON METROPOLITAN AREA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3268 8370 3271 8368 3287 8383 3290 8378
3291 8369 3287 8364 3286 8355 3281 8349
3271 8360 3266 8360 3266 8363
$$
191 follow-up statement
000
WWUS52 KFFC 262021
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT MON JUN 26 2006
GAC021-262030-
/O.CON.KFFC.SV.W.0339.000000T0000Z-060626T2030Z/
BIBB GA-
420 PM EDT MON JUN 26 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR BIBB COUNTY...
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS UP TO 60 MPH ACROSS EASTERN AND SOUTHERN BIBB COUNTY.
THESE STORMS EXTENDED FROM MACON TO WARNER ROBINS...MOVING EAST AT
15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DRY
BRANCH.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3268 8370 3271 8368 3287 8383 3290 8378
3291 8369 3287 8364 3286 8355 3281 8349
3271 8360 3266 8360 3266 8363
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:36 PM EDT, 27 minutes earlier.
Area forecast discussion, Jun 26, 3:36 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 336 PM EDT MON JUN 26 2006 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT) MAIN FORECAST ISSUE CONTINUES TO BE HEAVY RAINFALL ASSOCIATED WITH A TROPICAL WAVE LIFTING NORTH ACROSS THE STATE. THIS FEATURE WILL BEGIN SHIFTING NORTHEAST AND ACCELERATING OVERNIGHT PUSHING THE BEST MOISTURE AND LIFT NORTHEAST OF THE FORECAST AREA TUESDAY. SOMEWHAT DRIER AIR DOES SETTLE INTO THE REGION BEHIND THIS SYSTEM TUESDAY THROUGH WEDNESDAY NIGHT...BUT WITH A VERY WET GROUND ACROSS THE FORECAST AREA AND THE FRONT STALLING NEAR OUR SOUTHERN COUNTIES... SOME ISOLATED TO SCATTERED DIURNAL CONVECTION WOULD NOT BE OUT OF THE QUESTION. UPPER LEVEL PATTERN OF A BROAD TROUGH IN THE CENTRAL U.S. PROVIDES NO ASSISTANCE FOR ORGANIZED CONVECTION ACROSS THE STATE... BUT WITH WEAK SOUTHWEST FLOW ALOFT...IT ALSO LENDS NO INHIBITING FACTOR EITHER. I WILL FOLLOW MOS TREND FOR NOW WITH PRECIPITATION ENDING DURING THE DAY TUESDAY...BUT I WILL KEEP SLIGHT CHANCE ALONG OUR SOUTHERN COUNTIES DURING THE AFTERNOON AND EVENING WEDNESDAY IN THE VICINITY OF THE OLD SURFACE TROUGH. .LONG TERM...(THURSDAY THROUGH MONDAY) LARGE SCALE UPPER LEVEL PATTERN SHIFTING A BIT AS WE HEAD INTO THE LONG TERM FORECAST PERIOD. CENTRAL U.S. TROUGH SLOWLY SHIFTS EAST AS A LARGE RIDGE BUILDS OVER THE WESTERN STATES. THIS PUTS THE FORECAST AREA ON THE BOTTOM EDGE OF A PERSISTENT NORTHWEST FLOW PATTERN. THIS SHOULD HELP TO MODERATE TEMPERATURES A LITTLE BIT...ESPECIALLY AT NIGHT WITH THE DRIER AIRMASS IN PLACE. LAST HALF OF THE WEEK LOOKS MOSTLY DRY AND WARM...WITH RAIN CHANCES CREEPING BACK INTO THE FORECAST FOR THE WEEKEND. WITH LITTLE FORCING AVAILABLE OUTSIDE OF DIURNAL HEATING...COVERAGE SHOULD BE SCATTERED AT BEST. && .HYDRO... I HAVE EXPANDED THE FLOOD WATCH A LITTLE TO INCLUDE SOME COUNTIES ON THE SOUTH AND WEST OF THE ORIGINAL WATCH DUE TO PERSISTENT BANDS OF MODERATE TO HEAVY RAIN THAT CONTINUE TO FEED INTO NORTHEAST AND EAST CENTRAL GEORGIA. THIS AREA SHOULD CONTINUE TO SLOWLY SHIFT NORTH AND EAST OF THE FORECAST AREA THROUGH THE EARLY MORNING HOURS. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 68 87 68 89 / 40 20 10 10 ATHENS 68 87 66 92 / 60 30 10 10 GAINESVILLE 67 86 66 88 / 60 20 10 10 ROME 67 92 63 92 / 40 10 10 10 COLUMBUS 70 93 69 94 / 30 10 10 10 MACON 70 92 68 94 / 50 20 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE TONIGHT FOR BANKS...FANNIN...HALL...JACKSON... LUMPKIN...MADISON...TOWNS...UNION...WHITE. && 20
Hazardous weather outlook, Jun 26, 5:05 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 505 AM EDT MON JUN 26 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 505 AM EDT MON JUN 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS NORTH AND CENTRAL GEORGIA TODAY AND CONTINUE TONIGHT. .SYNOPSIS... A STATIONARY FRONT EXTENDED ALONG THE APPALACHIAN MOUNTAINS FROM VIRGINIA AND THE WESTERN CAROLINAS THROUGH NORTH GEORGIA INTO SOUTHEAST ALABAMA. A BROAD AREA OF TROPICAL LOW PRESSURE WILL CONTINUE OVER SOUTH GEORGIA AND FLORIDA THIS MORNING GRADUALLY MOVING NORTHEAST ON TUESDAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING AND SCATTERED HEAVY DOWNPOURS OF RAIN MAY CAUSE TEMPORARY STREET FLOODING IN SLOW DRAINING AREAS. THE HEAVIER RAIN SHOULD MAINLY BE IN NORTHEAST AND EAST CENTRAL GEORGIA. THE MOST LIKELY TIME OF THE THUNDERSTORMS WILL BE FROM NOON TO 8 PM. .DISCUSSION... THE AIR MASS WILL BE MODERATELY UNSTABLE THIS AFTERNOON AND EVENING. CAPES WILL RANGE FROM 300 TO 500...AND LIFTED INDEX VALUES WILL RANGE FROM MINUS 2 TO MINUS 4. THE PRECIPTABLE WATER INDEX WILL BE AROUND 2 INCHES FOR THE NEXT 24 HOURS. AFTERNOON HEATING COMBINED WITH INCREASING LOW LEVEL TROPICAL MOISTURE WILL CAUSE SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG AND EAST OF THE STATIONARY FRONT TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY...SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 26, 2:36 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 236 PM EDT MON JUN 26 2006 GAZ061-261915- 236 PM EDT MON JUN 26 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN IN HANCOCK COUNTY UNTIL 315 PM EDT... AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JEWELL...MOVING NORTHWEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH MPH. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CULVERTON AND SPARTA. HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 26, 3:17 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 317 PM EDT MON JUN 26 2006 GAZ085-097-262000- 317 PM EDT MON JUN 26 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN IN EASTERN LAURENS AND JOHNSON COUNTIES UNTIL 400 PM EDT... AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ALONG THE LAURENS...JOHNSON COUNTY LINE BETWEEN SCOTT AND BREWTON...MOVING NORTH AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS NORTH ALONG THE LAURENS...JOHNSON COUNTY LINE. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SCOTT...LOVETT...AND SPANN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 26, 3:21 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 321 PM EDT MON JUN 26 2006 GAZ002-003-262000- 321 PM EDT MON JUN 26 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...FREQUENT LIGHTNING...AND WIND GUSTS TO 45 MPH IN WALKER AND CATOOSA COUNTIES UNTIL 400 PM EDT... AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM ROSSVILLE TO CEDAR GROVE...MOVING EAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 45 MPH. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROSSVILLE...FORT OGLETHORPE...ROCK SPRING...CEDAR GROVE...GRAYSVILLE...AND RINGGOLD. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 26, 3:31 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 331 PM EDT MON JUN 26 2006 GAZ097-111-262015- 331 PM EDT MON JUN 26 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN IN WHEELER AND LAURENS COUNTIES UNTIL 415 PM EDT... AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF DEVELOPING STRONG THUNDERSTORMS FROM 5 MILES SOUTHEAST OF JORDAN...TO GLENWOOD...TO LOWERY...MOVING NORTH AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 45 MPH AS THEY MOVE NORTH NEAR THE WHEELER...MONTGOMERY AND LAURENS...TREUTLEN COUNTY LINES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JORDAN...GLENWOOD...ALAMO...AND LOWERY. HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 26, 3:37 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EDT MON JUN 26 2006 GAZ071-081-082-262015- 337 PM EDT MON JUN 26 2006 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN...FREQUENT LIGHTNING...AND WIND GUSTS TO 45 MPH IN CRAWFORD...BIBB AND MONROE COUNTIES UNTIL 415 PM EDT... AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM FORSYTH...TO LIZELLA...TO JUST NORTHWEST OF BYRON...MOVING NORTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS EASTERN CRAWFORD...BIBB...AND EASTERN MONROE COUNTIES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BOLINGBROKE...LIZELLA...MACON...AND SKIPPERTON. HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SOME FLOODING OF LOW-LYING AND FLOOD PRONE AREAS CAN BE EXPECTED AS THESE STORMS PASS THROUGH THE MACON AREA. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 26, 3:56 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 356 PM EDT MON JUN 26 2006 GAZ076-085-262045- 356 PM EDT MON JUN 26 2006 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN...FREQUENT LIGHTNING...PEA-SIZED HAIL...AND WIND GUSTS TO 45 MPH IN JOHNSON AND JEFFERSON COUNTIES UNTIL 445 PM EDT... AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 7 MILES NORTHWEST OF LOUISVILLE TO 5 MILES WEST OF MEEKS...MOVING EAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOUISVILLE...BARTOW...WADLEY... KITE...MEEKS...AND SCOTT. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:34 AM EDT | Flood Watch | FFC | Banks, Fannin, Hall, Jackson, Lumpkin, Madison and 3 more | 26 hr |
| Jun 26, 9:55 AM EDT | Flash Flood Warning | FFC | Fulton | 65 min |
| Jun 26, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.